# SDR DHL9972735C

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plenum
- Condition: Corroded
- Location: Lt Heat Exchgr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION IN PLENUM ABOVE LT PRIMARY HEAT EXCHANGER.  REMOVED CORROSION PER B727 SRM 51-10-6, MATERIAL LOSS .060 FOUND TO BE OUT OF LIMITS PER SRM 57-30-1 FIG 9.  FLAP PEENED ALL AREA PER OHM 20-10-3, COLD WORKED ALL FASTENER HOLES PER SRM 51-30-10, INSTALLED REPAIR PER SRM 57-30-3, USING .080 2024T3 14 X 6.5 AND 13 X 6.5.  ALODINED AND PRIMED PER SRM 51-10-2.  POLY WHITE ALL EXTERIOR PARTS PER MM 51-20-0, SEALED AREA PER SRM 51-20-4  N/R 3700.
